EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 151, No. 3, pp. 1217-1243, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 151, No. 3, pp. 1217-1243 (2000)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension $\geq 3$

Yum-Tong Siu

Review from Zentralblatt MATH:

The aothor proves that there exist no $C^m$ Levi-flat real hypersurface in $P_n$ provided $n\geq 3$ and $m\geq 7 + \frac{3n}{2}$.

Reviewed by Constantin Calin

Classification (MSC2000): 53-99

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission